Question: I had Botox injections in my forehead and crow’s feet. Since then my right eyelid had begun to droop. It is still soon after my procedure, but I am concerned this will not clear up. Is this normal? Will it clear up and how long does it last?
Answer: A droopy eyelid is an unfortunate consequence of Botox leaching into and area that it was not intended to. More than likely the Botox has affected the muscle that lifts your eyelid and thus has caused a droopy eyelid. Botox always wears off so this is not going to be a permanent effect and typically these unexpected consequences will wear off much sooner than the Botox does in the intended area, due to the fact that it is such a small amount that ends up leaching into the muscle that lifts your eyelid. I personally have not seen anybody that I have injected return with a truly droopy eyelid and therefore do not have any firsthand experience following these people out, but I have had patients tell me about their experiences with a droopy eyelid and most of them said that it disappeared within about 6 weeks.